RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 1999, Volume 2, Number 1, Pages 21–35 (Mi sjvm321)  

This article is cited in 3 scientific papers (total in 3 papers)

The transfer of the boundary condition from the infinity for the numerical solution to the second order equations with a small parameter

A. I. Zadorin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: The ordinary second order differential equations with a small parameter effecting the higher derivative on the semi-infinite interval are considered. The method of the transition of that problem to the finite interval is proposed. To solve the auxiliary Cauchy problem the asymptotic method is used.

Full text: PDF file (711 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.62
Received: 02.06.1998
Revised: 07.10.1998

Citation: A. I. Zadorin, “The transfer of the boundary condition from the infinity for the numerical solution to the second order equations with a small parameter”, Sib. Zh. Vychisl. Mat., 2:1 (1999), 21–35

Citation in format AMSBIB
\Bibitem{Zad99}
\by A.~I.~Zadorin
\paper The transfer of the boundary condition from the infinity for the numerical solution to the second order equations with a~small parameter
\jour Sib. Zh. Vychisl. Mat.
\yr 1999
\vol 2
\issue 1
\pages 21--35
\mathnet{http://mi.mathnet.ru/sjvm321}
\zmath{https://zbmath.org/?q=an:0918.34022}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm321
  • http://mi.mathnet.ru/eng/sjvm/v2/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zadorin, “Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points”, Comput. Math. Math. Phys., 40:4 (2000), 519–528  mathnet  mathscinet  zmath
    2. A. I. Zadorin, A. V. Chekanov, “Reduktsiya trekhtochechnoi raznostnoi skhemy na beskonechnom intervale k skheme s konechnym chislom uzlov”, Sib. zhurn. vychisl. matem., 5:2 (2002), 149–161  mathnet  zmath
    3. Zadorin A.I., Kharina O.V., “Numerical method for a chemical nonlinear reaction boundary value problem”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 3401, 2005, 583–589  crossref  zmath  isi
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:176
    Full text:74
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020